VOL. 50 · NO. 5 | October 2020
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 50 (5), (October 2020)
No abstract available
Articles
Benjamin Sambale
Rocky Mountain J. Math. 50 (5), 1517-1539, (October 2020) DOI: 10.1216/rmj.2020.50.1517
KEYWORDS: perfect isometries, isotypies, Broué's conjecture, 20C15, 20C20
Hani Abdelwahab, Antonio J. Calderón Martín, Amir Fernández Ouaridi
Rocky Mountain J. Math. 50 (5), 1541-1559, (October 2020) DOI: 10.1216/rmj.2020.50.1541
KEYWORDS: Binary Lie algebra, $\mathfrak{CD}$-algebra, Malcev algebra, Lie algebra, central extension, classification theorem, 17A30, 17A60, 17D10
Hacène Belbachir, Abdelghani Mehdaoui
Rocky Mountain J. Math. 50 (5), 1561-1566, (October 2020) DOI: 10.1216/rmj.2020.50.1561
KEYWORDS: recurrence relation, plane section, trinomial coefficients, 05A19, 05A10, 11B65, 11B37
Mustafa Cemil Bişgin
Rocky Mountain J. Math. 50 (5), 1567-1581, (October 2020) DOI: 10.1216/rmj.2020.50.1567
KEYWORDS: spectrum of an operator, resolvent set, perturbed operator, quadruple band matrix, sequence space, 47A10, 47B37, 47B39
Mark Bly
Rocky Mountain J. Math. 50 (5), 1583-1597, (October 2020) DOI: 10.1216/rmj.2020.50.1583
KEYWORDS: real cubic curves, automorphisms, ‎classification‎, 14H10, 14N99
Nicholas P. Buchdahl, Georg Schumacher
Rocky Mountain J. Math. 50 (5), 1599-1616, (October 2020) DOI: 10.1216/rmj.2020.50.1599
KEYWORDS: $L^2$-cohomology, affine spaces, instantons, Weil–Petersson geometry, 14J60, 32G13, 53C07
René E. Castillo, Héctor C. Chaparro, Eduard Trousselot
Rocky Mountain J. Math. 50 (5), 1617-1625, (October 2020) DOI: 10.1216/rmj.2020.50.1617
KEYWORDS: Bounded variation, Riesz variation, Medvedev variation, 26A45, 46E30
Tianlan Chen, Lei Duan
Rocky Mountain J. Math. 50 (5), 1627-1635, (October 2020) DOI: 10.1216/rmj.2020.50.1627
KEYWORDS: existence, mean curvature operator, Neumann problems, shooting method, 34B15, 34B16
Erdinç Dündar, Mukaddes Arslan, Sevim Yegül
Rocky Mountain J. Math. 50 (5), 1637-1646, (October 2020) DOI: 10.1216/rmj.2020.50.1637
KEYWORDS: sequence of functions, $I$-convergence, uniformly convergence, $2$-normed spaces, 40A05, 40A30, 40A35, 46A70
Ahmet Turan Gürkanlı
Rocky Mountain J. Math. 50 (5), 1647-1659, (October 2020) DOI: 10.1216/rmj.2020.50.1647
KEYWORDS: grand Lebesgue space, generalized grand Lebesgue space, grand Wiener amalgam space, 46E30, 46E35, 46B70
Qianyu Hong, Yang Yang
Rocky Mountain J. Math. 50 (5), 1661-1683, (October 2020) DOI: 10.1216/rmj.2020.50.1661
KEYWORDS: Nehari manifold, fractional Laplacian, Choquard equation, Hardy–Littlewood–Sobolev critical exponent, 35A15, 35R09, 35R11
Imsoon Jeong, Young Jin Suh, Changhwa Woo
Rocky Mountain J. Math. 50 (5), 1685-1707, (October 2020) DOI: 10.1216/rmj.2020.50.1685
KEYWORDS: noncompact complex two-plane Grassmannians, contact hypersurfaces, tubes, shape operator, Kähler structure, quaternionic Kähler structure, 53C40, 53C15
Azer Kerimov, Abdullah Öner
Rocky Mountain J. Math. 50 (5), 1709-1721, (October 2020) DOI: 10.1216/rmj.2020.50.1709
KEYWORDS: Markov chain, Pattern, expected stopping time, stopping probability, 60J10, 05C81
Shankey Kumar, Swadesh Kumar Sahoo
Rocky Mountain J. Math. 50 (5), 1723-1746, (October 2020) DOI: 10.1216/rmj.2020.50.1723
KEYWORDS: the $\alpha$-Bloch space, the $\beta$-Cesàro operator, essential norm, spectrum, Compact operator, separable space, Bounded operator, 30H30, 46B50, 47B38, ‎30H05, ‎45P05‎, 46B25
Matthew Lorentz, Rufus Willett
Rocky Mountain J. Math. 50 (5), 1747-1758, (October 2020) DOI: 10.1216/rmj.2020.50.1747
KEYWORDS: Roe algebra, inner derivation, $C^*$-algebra, 46L57, 46L85
Guo-Shuai Mao
Rocky Mountain J. Math. 50 (5), 1759-1771, (October 2020) DOI: 10.1216/rmj.2020.50.1759
KEYWORDS: congruences, trinomial coefficients, Legendre symbol, Lucas sequences, 11A07, 05A10, 11B65
Anton Mosunov
Rocky Mountain J. Math. 50 (5), 1773-1777, (October 2020) DOI: 10.1216/rmj.2020.50.1773
KEYWORDS: Beta function, Diophantine inequality, polar coordinates, area, ‎trigonometry, 11D75, 51M25, 11J25, 33B15
Milutin Obradović, Nikola Tuneski
Rocky Mountain J. Math. 50 (5), 1779-1784, (October 2020) DOI: 10.1216/rmj.2020.50.1779
KEYWORDS: analytic, Univalent, coefficient bound, sharp results, 30C45, 30C50
Hiroyuki Osaka, Tamotsu Teruya
Rocky Mountain J. Math. 50 (5), 1785-1792, (October 2020) DOI: 10.1216/rmj.2020.50.1785
KEYWORDS: inclusion of $C^*$-algebras, Jiang-Su absorption, strictly comparison, 46L55, 46L35
Choonkil Park, Yuanfeng Jin, Dong Yun Shin, Xiaohong Zhang, Vediyappan Govindan
Rocky Mountain J. Math. 50 (5), 1793-1806, (October 2020) DOI: 10.1216/rmj.2020.50.1793
KEYWORDS: permuting triderivation on $C^*$-algebra, permuting trihomomorphism in Banach algebra, Hyers–Ulam stability, direct method, triadditive $s$-functional inequality, 17A40, 39B52‎, ‎39B62, 46L57, 47B47
Faith Pearson, Anna Romanov, Dylan Soller
Rocky Mountain J. Math. 50 (5), 1807-1812, (October 2020) DOI: 10.1216/rmj.2020.50.1807
KEYWORDS: finite Gelfand pair, wreath product, Symmetric group, 20C15, 20C30, 20E22
Eduardo Scarparo
Rocky Mountain J. Math. 50 (5), 1813-1815, (October 2020) DOI: 10.1216/rmj.2020.50.1813
KEYWORDS: $\mathrm{C}^*$-norm, complex group ring, 22D25
Alessandro Maria Selvitella
Rocky Mountain J. Math. 50 (5), 1817-1832, (October 2020) DOI: 10.1216/rmj.2020.50.1817
KEYWORDS: NLS, Hyperbolic space, uniqueness, 35J61, 35Q55, 58J05
Suiming Shang, Yue Yue, Zhanbing Bai
Rocky Mountain J. Math. 50 (5), 1833-1851, (October 2020) DOI: 10.1216/rmj.2020.50.1833
KEYWORDS: Impulsive, oscillatory nonlinear term, minimum value theory, infinitely many solutions, distinct, 34B15, 34B37
Zhanjun Su, Lingnan He
Rocky Mountain J. Math. 50 (5), 1853-1857, (October 2020) DOI: 10.1216/rmj.2020.50.1853
KEYWORDS: regular pentagon, regular and irregular tiling, right triangle, 05C45
Dong-Sheng Wang, Chunru Fu, Huannan Shi
Rocky Mountain J. Math. 50 (5), 1859-1869, (October 2020) DOI: 10.1216/rmj.2020.50.1859
KEYWORDS: Schur-$m$ power convexity, Cauchy mean, majorization, exponential mean, 26A51‎, 26D15, 26E60, 34K38
Minghui You, Yue Guan
Rocky Mountain J. Math. 50 (5), 1871-1881, (October 2020) DOI: 10.1216/rmj.2020.50.1871
KEYWORDS: Hilbert-type inequality, Hyperbolic functions, partial fraction expansion, Bernoulli number, 26D15, 41A17
Yajie Zhang, Feiyao Ma, Weifeng Wo
Rocky Mountain J. Math. 50 (5), 1883-1892, (October 2020) DOI: 10.1216/rmj.2020.50.1883
KEYWORDS: fractional $p$-laplacian‎, decay at infinity, method of moving planes, narrow region principle, 35B06, 35B09, 35R11
Zhijun Zhang, Hanxue Liu
Rocky Mountain J. Math. 50 (5), 1893-1899, (October 2020) DOI: 10.1216/rmj.2020.50.1893
KEYWORDS: singular Monge–Ampère equation, entire radial large solutions, 35J55, 35J60, 35J65, 35J96
Back to Top